# SDR DALA2019120637125

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,673 hours, 37,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 IN OPEN FASTENER HOLE ON PRESSURE PANEL A REA AND 12.500 INCHES INBOARD FROM +Y1292, CRACK DIRECTION IS 7 OCLOCK . (A CRACK THAT EXCEEDS THE AUTHORIZED REAPIR AREA WAS FOUND AT THE PR ESSURE PLATE PANEL BETWEEN FR35LH AND FR36LH, PERFORMED SECTION 1 AS REPAIR ASPER ERA 582610-14AD REV ORIGINAL AND PRO 582610-14 REV 0 TO 9 SEC
